MathSciNet Relay Station
MathSciNet bibliographic data
MR474432 58G10
Kawasaki, Tetsuro The signature theorem for $V$-manifolds. Topology 17 (1978), no. 1, 75–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement